JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 4, Article 65
On Certain New Integral Inequalities and their Applications

    Authors: Sever S. Dragomir, Young-Ho Kim,  
    Keywords: Integral inequality, Two independent variables, Partial differential equations, Nondecreasing, Nonincreasing.  
    Date Received: 08/04/02  
    Date Accepted: 15/06/02  
    Subject Codes:


    Editors: Drumi Bainov,  

The aim of the present paper is to establish some variants integral inequalities in two independent variables. These integral inequalities given here can be applied as tools in the boundedness and uniqueness of certain partial differential equations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login